Über das Weylsche Raumproblem.

Erhard Scheibe

Journal für die reine und angewandte Mathematik (1957)

  • Volume: 197, page 162-207
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Scheibe, Erhard. "Über das Weylsche Raumproblem.." Journal für die reine und angewandte Mathematik 197 (1957): 162-207. <http://eudml.org/doc/150336>.

author = {Scheibe, Erhard},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {philosophy and foundations of mathematics},
pages = {162-207},
title = {Über das Weylsche Raumproblem.},
url = {http://eudml.org/doc/150336},
volume = {197},
year = {1957},

AU - Scheibe, Erhard
TI - Über das Weylsche Raumproblem.
JO - Journal für die reine und angewandte Mathematik
PY - 1957
VL - 197
SP - 162
EP - 207
KW - philosophy and foundations of mathematics
UR - http://eudml.org/doc/150336
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.